# SDR 96FDEA01508

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19894
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 520 AT STR 6R BELLFRAME DENTED, NR0760 MAIN CABIN STA 520 4 INCHES BELOW STR 6R TO BELL FRAME DENTED NR0261.  MAIN CABIN STA 520  BETWEEN STR 7 TO 8R BELLFRAME CRACKED AND DENTED NR0262.  REPAIRED PER EA 7-5310-28854 NR 0260, 0261 AND 0262.
